# SDR AALA202101049033

- Difficulty date: December 27, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 15,991 hours, 7,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348002077800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON CENTER SHAPE FITTING AT FR 68 AND STR 23L IN AFT GALLEY AREA, L=4.535 INCHES W=0.578 INCHES D=0.071 INCHES.  REPLACED CENTER FITTING, IAW SRM A319 51-72-11-911-001, 51-42-11-801 AND DWG D53480009.
